Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("ECOULEMENT QUASI GEOSTROPHIQUE")

Results 1 to 9 of 9

  • Page / 1
Export

Selection :

  • and

A GENERALIZATION OF PRANDTL-BATCHELOR THEOREM FOR PLANETARY FLUID FLOWS IN A CLOSED GEOSTROPHIC CONTOURYAMAGATA T; MATSUURA T.1981; J. METEOROL. SOC. JPN.; ISSN 0026-1165; JPN; DA. 1981; VOL. 59; NO 5; PP. 615-619; ABS. JAP; BIBL. 9 REF.Article

THE RELATION OF NEAR-INERTIAL MOTION OBSERVED IN THE MIXED LAYER DURING THE JASIN (1978) EXPERIMENT TO THE LOCAL WIND STRESS AND TO THE QUASI-GEOSTROPHIC FLOW FIELDWELLER RA.1982; JOURNAL OF PHYSICAL OCEANOGRAPHY; ISSN 0022-3670; USA; DA. 1982; VOL. 12; NO 10; PP. 1122-1136; BIBL. 29 REF.Article

A NOTE ON HORIZONTAL BOUNDARY CONDITIONS AND STABILITY OF QUASI-GEOSTROPHIC FLOWBLUMEN W.1978; J. ATMOSPH. SCI.; AUS; DA. 1978; VOL. 35; NO 7; PP. 1314-1318; BIBL. 9 REF.Article

WAVE-INTERACTIONS IN QUASI-GEOSTROPHIC UNIFORM POTENTIAL VORTICITY FLOWBLUMEN W.1982; JOURNAL OF THE ATMOSPHERIC SCIENCES; ISSN 0022-4928; USA; DA. 1982; VOL. 39; NO 11; PP. 2388-2396; BIBL. 6 REF.Article

A DIAGNOSTIC STUDY OF GLOBAL ENERGY AND ENSTROPHY FLUXES AND SPECTRALAMBERT SJ.1981; TELLUS; ISSN 0040-2826; SWE; DA. 1981; VOL. 33; NO 4; PP. 411-414; BIBL. 7 REF.Article

PREDICTABILITY OF ULTRALONG WAVES IN GLOBAL AND HEMISPHERIC QUASI GEOSTROPHIC BAROTROPIC MODELSROADS JO; SOMERVILLE RCJ.1982; J. ATMOS. SCI.; ISSN 0022-4928; USA; DA. 1982; VOL. 39; NO 4; PP. 745-755; BIBL. 14 REF.Article

IMPROVING SPECTRAL MODELS BY UNFOLDING THEIR SINGULARITIES = AMELIORATION DES MODELES SPECTRAUX PAR DEPLIEMENT DE LEURS SINGULARITESSHIRER HN; WELLS R.1982; J. ATMOS. SCI.; ISSN 0022-4928; USA; DA. 1982; VOL. 39; NO 3; PP. 610-621; BIBL. 30 REF.Article

A theoretical and diagnostic study of solitary waves and atmospheric blockingBUTCHART, N; HAINES, K; MARSHALL, J. C et al.Journal of the atmospheric sciences. 1989, Vol 46, Num 13, pp 2063-2078, issn 0022-4928, 16 p.Article

On the role of ozone in the stability of Rossby normal modesNATHAN, T. R.Journal of the atmospheric sciences. 1989, Vol 46, Num 13, pp 2094-2100, issn 0022-4928, 7 p.Article

  • Page / 1